# SDR DALA2024102110261

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 91,303 hours, 15,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1821 DURING CABIN WALK THROUGH EMERGENCY LIGHTS DID NOT ILLUMINATED FROM 41F TO 49F. CORRECTIVE ACTION: T/S PER B767-400 FIM 33-51-00-815-803. FOUND BATTERY PACK AT STA 1197 TO BE DISCHARGED. R/R BATTERY PACK PER B767-400 AMM 33-51. TEST OK. A/C OK FOR SVC. (6394231)
